Tokyo Journal of Mathematics

Inversion Formula for the Discrete Radon Transform

Takeshi KAWAZOE

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We shall give a characterization of the discrete Radon transform of functions in the Schwartz space on $\mathbb{Z}^n$ and obtain various inversion formulas for the discrete Radon transform on $\mathbb{Z}^2$.

Article information

Source
Tokyo J. Math., Volume 38, Number 1 (2015), 175-191.

Dates
First available in Project Euclid: 21 July 2015

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1437506243

Digital Object Identifier
doi:10.3836/tjm/1437506243

Mathematical Reviews number (MathSciNet)
MR3374620

Zentralblatt MATH identifier
1329.44001

Subjects
Primary: 44A12: Radon transform [See also 92C55]

Citation

KAWAZOE, Takeshi. Inversion Formula for the Discrete Radon Transform. Tokyo J. Math. 38 (2015), no. 1, 175--191. doi:10.3836/tjm/1437506243. https://projecteuclid.org/euclid.tjm/1437506243


Export citation

References

  • Abouelaz, A. and Ihsane, A. Diophantine Integral Geometry, Mediterr. J. Math. 5 (2008), 77–99.
  • Abouelaz, A. and Kawazoe, T. Characterizations of function spaces by the discrete Radon transform, Integral Transforms and Special Functions 23 (2012), 627–637.
  • Helgason, S. The Radon transform on Euclidean space, compact two-point homogeneous space and Grassmann manifolds, Acta Math. 113 (1965), 153–180.
  • Helgason, S. The Radon transform, Birkhäuser, Boston, 1980.
  • Radon, J. Über die Bestimmung von Funktionen durch ihre Integralwerte längs gewisser Mannigfaltigkeiten, Ber. Verh. Sächs. Akad. Wiss. Leipzig, Math.-Nat. Kl. 69 (1917), 262–277.
  • Strichartz, R. S. Radon inversion–-variations on a theme, Amer. Math. Monthly 89 (1982), 377–384, 420–423.